Top answers from doctors based on your search:
Disclaimer

minocycline weight gain

A 16-year-old female asked:
Dr. Michael Fisher
32 years experience Dermatology
Minocycline: Minocycline does not cause weight gain according to litt's d.E.R.M. Drug eruptions & reactions manual.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 17-year-old female asked:
Dr. Abdus Khan
30 years experience Urgent Care
See your OB: Depo injection leads to some weight gain. Minocycline usually does not cause weight gain. You need to see your OB and discuss the need for the depo, a ... Read More
1
1 thank
A 44-year-old member asked:
Dr. Michael Fisher
32 years experience Dermatology
Minocin (minocycline): Weight gain is not a side effect of the antibiotic minocin (minocycline).
A 34-year-old male asked:
Dr. Timothy Durkee
28 years experience Obstetrics and Gynecology
And?: Are you looking for one? Why? What is your goal? Do you have a medical problem?
15
15 thanks
A 41-year-old female asked:
Dr. Dan Fisher
27 years experience Internal Medicine
Possible.: This is not a feature of the disease itself, but may accompany any protracted illness. You may have lost some weight with the illness for a variety o ... Read More
A 45-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Foods to help with: Healthy weight gain: almonds, cashews, pecans, sunflower seeds, flax seeds, walnuts, hummus, avocadoes, granola, trail mix, dried fruits, extra virgi ... Read More
3
3 thanks
A 24-year-old male asked:
Dr. Sanjay Kumar
37 years experience Internal Medicine
Basics: Drink more milk and eat well. Avoid unhealthy foods.
1
1 thank
A 33-year-old male asked:
Dr. Matt Wachsman
36 years experience Internal Medicine
Fairly obvious: To see if there is weight gain simply using a scale works well. You might mean why someone gained weight, generally looking and talking determines the ... Read More
A 21-year-old male asked:
Dr. Luis Bendezu
29 years experience Internal Medicine
Clarify: Are you asking if soy beans help you gain or lose weight? They are an excellent source of protein . By themselves, they will not help you gain or lose ... Read More
A 36-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Possible reasons: This is a great article about reasons for unintentional weight gain: http://www.nlm.nih.gov/medlineplus/ency/article/003084.htm

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month